# SDR AMTA200800226

- Difficulty date: March 15, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT DISPLAYED 1ST AND 2ND START ATTEMPT NO RPM OR EGT RISE.  PERFORMED VISUAL INSP OF APU NO DEFECTS NOTED.  COMPLIED WITH FIM PROCEDURES 49-11-00, FIG 104, OPS TEST ON GROUND NORMAL, FAULT MESSAGE CLEARED. (K)
